# SDR CALA2024071600199

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-231
- Aircraft serial: 470
- Aircraft time: 94,063 hours, 36,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311340220600
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SMALL DENTS ON FUSELAGE RIGHT FWD SIDE BELOW COCKPIT NEAR AAVIONICS VENT DOOR.   STRINGER 30, FRAME 16, RT SIDE OF A/C. STRIPPED PAINT FROM AREA, EXPOSING EVIDENCE THAT DAMAGE IS ON THE SHEET METAL SURFACE. APPEARS TO BE MINOR ABRAISIONS CAUSED BY A SCUFF WHEEL.  DEEPEST GOUGE MEASURES .007 INCHES DEEP. THERE ARE SEVERAL AT THIS DEPTH. THE AVERAGE IS .004 DEEP. THERE ARE TWO FASTENERS INVOLVED IN THE DAMAGE. DAMAGE IS AT INTERSECTION OF STRINGER 30 AND FRAME 15. REF SRM 53-11-11-05A PAGE 108, MATERIAL THICKNESS STEPS DOWN FROM .079 TO .055. PER SRM 53-11-11-283-011 FIG 2 SHEET 1 BLOCK 2, REMOVED FASTNERS.   ACP HFEC IAW AIRBUS NTM 51-10-01 & NTM 51-10-08. NO CRACK INDICATIONS SEEN PER SRM 53-11-11-283-011 FIG 17, DAMAGE SIZE 2 LIMITS AND ZONING FIG 8 SH 10 . DAMAGE IS IN THE EXCLUDED AREA.  ACCOMPLISHED STEPS 1 AND 2 OF AVO 12880. NO FURTHER DAMAGE NOTED. REMOVED FASTENERS COMMON TO DAMAGED AREA IAW AVO 12880 REV A STEP 4. ACCOMPLISHED STEP 5 PER AVO12880 REV A. NO DEFECTS NOTED. ACCOMPLISHED STEP 6 OF AVO 102880.  COMPLIED WITH STEP 7 OF AVO 12909 FABRICATION OF REPAIR PARTS.
